Dec 17, 2005
I was diagnosed poz in 4/03, and started medication 3/04 when my CD4 reached 300, VL 89K, 29%. I reached undectable appx 20 weeks later, and I have been 99.8% adherent (yes, I calculated it; that's how anal I am...) on Sustiva and Truvada, with only very occassional "tardy" doses, under 2 hrs. Got up to CD4 700, 43%. Suddenly, my last two tests (both in 4/05) showed VL detectable at 66, then 125 (no marked change in CD4 or %). Doc says both are within "blip" range, but am I nuts thinking I should be emotionally preparing for a VL rise again next test and imminent resistance with this pattern? It's working my nerves, especially when I think I've been so good with adherance. Thanks
Response from Dr. Holodniy
I agree with your doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Mutual Masturbation Worried I Have HIV
- Oral Ulcers After Licking Vagina Sign Of HIV AIDS
- Penis Discharge After Anal Sex Bottom Worried I Have HIV
- Purple Spots After Genital Rubbing Worried I Have HIV
- White Spots After Swallowing Sperm Sign Of HIV AIDS
- Can Chlorine Cause A Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.